# SDR AALA20091130DFW01

- Difficulty date: November 30, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 54,324 hours, 27,780 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833704
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED GEAR HANDLE UP NOSE GEAR RED LIGHT INDICATION AFTER TAKEOFF.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED THE LOCK SENSOR ON NOSE LANDING GEAR.
